# SDR GTIA2022100336695

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 9,157 hours, 3,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BTL. REQUIRES SERVICING.-SERVICED L2 DOOR ASSIST BTL. IAW AMM 52-10-00. TO PROPER LEVEL.
